Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


skin discoloration
Nov 27, 2006

Hi Doc, This is a follow-up question, 7/12/2006) My skin is getting considerably darker on my treatment regime(Combivir and Lexiva). I am going to switch out the AZT to Viread, but before I do I was hoping that you could point me in the direction of a dermatologist, in New York City, who is familiar with treating skin disorders in HIV patients.

Thanks again for all of your help.

Response from Dr. Henry

I would be interested to find out what is causing your skin darkening myself. The only dermatology group I am familiar with in NYC is led by Dr. Alvin Friedman-Kien at NYU. KH



Previous
Kalketra/Triglycerides and a Switch to Reyataz?
Next
Facial Wasting after 15 years

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement